# SDR DHL9872605D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Repaired
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT WING O/B FORE FLAP O/B FOLLOW UP LINK CUTOUT HAS INTERM REPAIR.  INSTALLED PERMANENT REPAIR PER SRM 57-30-4, 6 BY 4.5.  N/R 2478.
